| Clinical Image |
View full article
November 26, 2016
|Vol. 3, Issue 6|
Massive Arterial Bleeding after Lenvatinib Therapy for Thyroid Cancer
Koichi Suyama, DaizoMurakami, Saori Fujiwara, Takashi Takeshita, Aiko Sueta, ToukoInao, Mutsuko Yamamoto-Ibusuki, Yutaka Yamamoto, Shin-yaShiraishi and Hirotaka Iwase
Corresponding author: Koichi Suyama, Kumamoto University Hospital Cancer Center, Graduate School of Life Sciences, Kumamoto University, 1-1-1, Honjyo, Chuo-ku, Kumamoto-city, 860-8556, Kumamoto, Japan
A 69-year-old woman presented with hoarseness and other symptoms of laryngeal stenosis. A palpably large tumorin her neck was shown by computed tomography (CT) to expand invasively from her upper left thyroid lobe, and to involve her left common carotid artery and internal jugular vein (Figure 1 A-1). The diagnosis of papillary thyroid cancer was based on cytological evidence from fine needle aspiration biopsy.
Citation: Suyama K, Murakami D, Fujiwara S, Takeshita T, Sueta A, et al. (2016) Massive Arterial Bleeding after Lenvatinib Therapy for Thyroid Cancer. Int J Cancer Clin Res 3:074.